Open Access
Translator Disclaimer
March 2017 Products of parts in class regular partitions
Masanori Ando, Hiro-Fumi Yamada
Hiroshima Math. J. 47(1): 15-18 (March 2017). DOI: 10.32917/hmj/1492048845

Abstract

A $q$-analogue of a partition identity is presented.

Citation

Download Citation

Masanori Ando. Hiro-Fumi Yamada. "Products of parts in class regular partitions." Hiroshima Math. J. 47 (1) 15 - 18, March 2017. https://doi.org/10.32917/hmj/1492048845

Information

Received: 8 May 2015; Revised: 12 October 2016; Published: March 2017
First available in Project Euclid: 13 April 2017

zbMATH: 1365.05027
MathSciNet: MR3634259
Digital Object Identifier: 10.32917/hmj/1492048845

Subjects:
Primary: 05E05, 05E10

Rights: Copyright © 2017 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.47 • No. 1 • March 2017
Back to Top